... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the medicine or something else?
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
- 14 Apr 2014 by Abugail
- 14 April 2014
- infections, vaginal yeast infection, medicine, yeast infection, pill
Added 14 Apr 2014:
It won't stop coming out of me and now it's burning what do I do
Meds don't make you sick if you don't need them. You've got something going on that needs a drs attention.
Sometimes the discharge gets a bit heavier as the drug works. If it doesnt seem to be improving over the next day or two, see a gynecologist for a definitive diagnosis. If you have a bacterial infection, the medicine wont do anything but kill off any yeast that may be present. We always have a certain amount of both "good" and "bad" organisms growing within our vaginas. It is when an imbalance occurs that we get infection. A bad organism becomes overgrown.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vaginal Yeast Infection - I was told by my doctor I had a mild yeast infection about 3 weeks ago she
Updated 15 Jan 2015 • 1 answer
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 10 Jan 2016 • 1 answer
Updated 31 Oct 2017 • 3 answers
Vaginal Yeast Infection - Hi I was just diagnosed with a yeast infection yesterday but I was itching
Updated 30 Aug 2018 • 1 answer